Top answers from doctors based on your search:
Disclaimer

getting rid of dilated pupils

A 24-year-old female asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Why?: Turning on the lights will do it. Unless of course the dilation is drug induced.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Go see eye doctor: 1st need to find cause of dilated pupils. Are they symmetric? If not, need to get evaluated for anisocoria (https://www.merckmanuals.com/home/eye-diso ... Read More
A 37-year-old member asked:
Dr. Keshav Narain
29 years experience Retinal Surgery
Dilated pupils: Medications can cause the pupils to constrict or dilate depending on the medication. Opiates are know to cause pupillary constriction while pupillary ... Read More
A 19-year-old female asked:
Dr. Laurence Badgley
53 years experience General Practice
Hyperventilation: People with seizures fall to the ground. You have shortness of breath which is the defining clue. Try breath holding exercises and relaxation therap ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Vernon Barton
52 years experience General Practice
Not likely: Vit. D deficiency causes rickets and osteomalacia- bone structure problems, not emotional issues. If doctor found u vit d deficient, i assume taking ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Michael Moran
33 years experience Cardiology
Adrenaline surge...: Adrenaline is the principal mediator of the "fight or flight" response. This prepares your body for immediate action. Pupils dilate to increase light ... Read More
A 34-year-old member asked:
Dr. Richard Bensinger
52 years experience Ophthalmology
4-7 days: Atropine is a strong and persistent dilator of the pupil. It will last 3-7 days in most depending upon the biochemistry of the pupil and the color of ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Nestor Del rosario
34 years experience Addiction Medicine
Mydriasis: It's called mydriasis and it has been reported to occur in a few patients on paxil (paroxetine). It was studied as people with anxiety, depression, et ... Read More
1
1 thank
A 22-year-old male asked:
Dr. Harold Peltan
28 years experience Ophthalmology
Prob OK: You should be fine as long as you didn't look directly at the sun. Sunglasses are nice, but you can also shade your eyes with your hands. If all else ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Alan Jackson
30 years experience Addiction Medicine
Both same size: If both the same size no need to be concerned, however good idea to have the eyes examined.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month